# SDR 97ZZZX592

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777YP
- Make and model: Piper PA-42-720
- Aircraft serial: 425501008
- Engine: Pwa PT6A61
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 3030350
- Condition: Broken
- Location: Rt Eng
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, PILOT NOTICED TORQUE FLUCTUATION AND LOSS OF OIL PRESSURE.  LANDED WITHOUT INCIDENT.  RT ENGINE AND COWLING COVERED WITH OIL.  INSPECTED ENGINE AND FOUND CHIP DETECTOR BROKEN CAUSING ALL ENG OIL TO DRAIN FROM POWER SECTION.
